MAUDE Adverse Event Report: SYNTHES GMBH MULTILOC PHN Ø9.5 R CANN L160 TAN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH MULTILOC PHN Ø9.5 R CANN L160 TAN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.016.038S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2025, the patient underwent surgery with mhn short 9.5mm for treating right proximal humerus.The surgery proceeded according to the standard procedure, and after inserting three proximal multiloc screws and two distal locking screws, image evaluation revealed that the nail head had protruded approximately 2 mm.In order to re-insert the nail into the bone, all the screws were removed, and the position of the nail was checked several times using image, and the nail and screws were able to be inserted in the correct position.The surgery was completed successfully with 50 minutes of delay.According to the surgeon, for the initial nail insertion, he made sure the nail was not misaligned, but the patient's bone quality was poor, and the medullary cavity was so wide that the nail could be inserted without resistance, therefore it was possible that the force applied when inserting the distal locking screws caused the nail to shift position.Another possibility was that there may have been an error in assessing nail depth.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MULTILOC PHN Ø9.5 R CANN L160 TAN
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23716778
Report Number8030965-2025-12141
Device Sequence Number8910480
Product Code HSB
UDI-Device Identifier10886982089205
UDI-Public(01)10886982089205
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.016.038S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale